MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number ADM06008013P
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician intended to use an in.Pact admiral device with a non-medtronic 0.014 wire for treatment of a calcified lesion in the patients popliteal artery.Moderate tortuosity and calcification are reported.Lesion exhibited 70% stenosis.Oribtal atherectomy was carried out prior to treatment with the in.Pact admiral device.No embolic protection was used.The device was prepped as per ifu without issue.It is reported the device passed through a previously deployed stent.An inflation device was used for balloon inflation.It is reported a balloon rupture occurred at an unknown inflation pressure.No balloon fragments were observed when ruptured.The rupture did not cause any injury to the patient.The device was replaced with another in.Pact admiral to complete the procedure.No patient injury reported.
 
Additional Manufacturer Narrative
Evaluation summary: the device was returned for analysis.A visual and tactile inspection was performed without any issue identified.A 0.035¿ guidewire was successfully advanced through the device.Negative pressure was applied but the purging test failed.An attempt to inflate the balloon was unsuccessful as a leak was detected.A pinhole was found on the balloon, near the distal marker.If information is provided in the future, a supplemental report will be issued.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7783978
Report Number9612164-2018-02048
Device Sequence Number2076685
Product Code ONU
UDI-Device Identifier00643169383272
UDI-Public00643169383272
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2019
Device Catalogue NumberADM06008013P
Device Lot Number0008469668
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2018
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer09/06/2018
Initial Report FDA Received Date08/15/2018
Supplement Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight74